Affordable Access

Publisher Website

Quadratic stabilization of a class of switched nonlinear systems via single Lyapunov function

Authors
Publisher
Elsevier Ltd
Publication Date
Volume
4
Issue
1
Identifiers
DOI: 10.1016/j.nahs.2009.07.005
Keywords
  • Switched Cascade Systems
  • Quadratic Stabilization
  • Single Lyapunov Function
  • Hysteresis-Based Switching
  • Min-Projection Strategy
Disciplines
  • Design

Abstract

Abstract This paper is concerned with the problem of globally quadratic stabilization for a class of switched cascade systems. The system under consideration is composed of two subsystems: a linear switched part and a nonlinear part, which are also switched systems. The feedback control law and the switching law are designed respectively when the first part is stabilized under some switching law and when both parts can be stabilized under some switching laws. We construct the single Lyapunov functions and design the switching laws based on the structure characteristics of the switched system. Also, the designed switching laws are of hysteresis switching form in order to avoid sliding models.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

RobustH‚ąěcontrol for a class of switched nonlinear...

on Applied Mathematics and Comput... Jan 01, 2012

Stabilization of nonlinear switched systems using...

on Nonlinear Analysis Hybrid Syst... Jan 01, 2007

Stabilization analysis for economic compartmental...

on Nonlinear Analysis Hybrid Syst... Jan 01, 2008
More articles like this..